# SDR MALA080035

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 23,300 hours, 25,634 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Tailpipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL PIPE HOT WARNING LIGHT ILLUMINATED IN FLIGHT, QRH COMPLETED.  REMOVED AND REPLACED TAILPIPE OVERTEMP DETECTOR RDI CODE 30WG, P/N OFF/ON 17343-62-450 IAW AMM 26-12-05-04.  OPS CHECK GOOD.
